# SDR DALA2023112209632

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 62,097 hours, 32,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 LEFT AND RIGHT OVERWING EMERGENCY EXIT HANDLE LIGHTS INOPERATIVE. CORRECTIVE ACTION: RELAMPED RIGHT OVERWING EMERGENCY EXIT HANDLE LIGHT. FOUND LEFT OVERWING EMERGENCY EXIT HANDLE LIGHT (70WL1) COVER MISSING. REMOVED AND REPLACED 70WL1 LIGHT ASSEMBLY. CORRECTIONS PERFORMED PER A319 AMM 33-51. (7291832)
